# SDR A6WA201643683

- Difficulty date: March 5, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,677 hours, 37,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNBEARABLE ORANGE SMELL IN CABIN, STARTED WHEN PACK TURNED ON.  PERFORMED PACK BURN OUT IAW AMM 09-037A FOR RT PACK, NO FURTHER ORANGE SMELL IN CABIN OR COCKPIT.
